# SDR AALA202111224895

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 58,788 hours, 33,969 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D575710080010000
- Part serial: DO1972
- Condition: Delaminated
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT WING OUTBOARD TRAILING EDGE FLAP HAS DELAMINATION **SUPPLEMENTAL REPORT WILL BE SUBMITTED. (OPEN)
